Purpose Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant Manufacturer Reckitt Active Ingredients 20 mL: Acetaminophen 650 mg; Diphenhydramine HCl 25 mg; Phenylephrine HCl 10 mg Directions Do not take more than directed (see overdose warning). Do not take more than 6 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. mL = milliliter. Adults and children 12 years of age and older: 20 mL in dosing cup provided every 4 hours. Children under 12 years of age: Do not use. Other Information: Each 20 mL contains: Sodium 12 mg. Store between 20-25 degrees C (68-77 degrees F). Do not refrigerate. Dosing cup provided. Inactive Ingredients Anhydrous Citric Acid; Edetate Disodium; FD&C Blue #1; FD&C Red #40; Flavors; Glycerin; Propylene Glycol; Propyl Gallate; Purified Water; Sodium Benzoate; Sorbitol; Sucralose; Trisodium Citrate Dihydrate; Xanthan Gum Uses Temporarily relieves these common cold and flu symptoms: Cough, nasal, congestion, minor aches and pains, sore throat, headache, runny nose, sneezing. Temporarily reduces fever. Controls cough to help you get to sleep.